8 Feb 2012
I realize this answer is very, very late ... but may help someone in future.
If you have hypothyroidism and you stop taking levothyroxine it can upset the levels of other hormones as well. and you feel of course have symptoms related to hypothyroidism and perhaps other unrelated symptoms too.
Please see the link below for more information about hypothyroidism.
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 2 Aug 2010
weight loss, itchy throat, coughing & hoarse voice. Are these severe side effects? Does he needs to stop the medicine?
2 answers • 29 Sep 2012
I am 38 years start taking the levothyroxine.. I felt headache because I stop drinking coffee because I need to stop this kind of habit. Do you think ...
3 answers • 27 Apr 2013
tells me that levothyroxine and levothyroxine sodium are exactly the same and they only cover levothytroxine sodium (which should meet my ...
3 answers • 19 Feb 2015
increased to 50 MCG. I noticed that my hair was thinning during this period. Now I am seeing substantial hair loss. I am concerned. My question is ...
0 answers • 2 Aug 2015